Skip to Main content Skip to Navigation
Journal articles

Stochastic Optimal Control and Linear Programming Approach

Rainer Buckdahn 1, 2 Dan Goreac 3 Marc Quincampoix 1 
3 PS
LAMA - Laboratoire d'Analyse et de Mathématiques Appliquées
Abstract : We study a classical stochastic optimal control problem with constraints and discounted payoff in an infinite horizon setting. The main result of the present paper lies in the fact that this optimal control problem is shown to have the same value as a linear optimization problem stated on some appropriate space of probability measures. This enables one to derive a dual formulation that appears to be strongly connected to the notion of (viscosity sub) solution to a suitable Hamilton-Jacobi-Bellman equation. We also discuss relation with long-time average problems.
Complete list of metadata
Contributor : Admin Lama Connect in order to contact the contributor
Submitted on : Tuesday, September 4, 2012 - 11:26:41 AM
Last modification on : Saturday, January 15, 2022 - 4:03:29 AM

Links full text



Rainer Buckdahn, Dan Goreac, Marc Quincampoix. Stochastic Optimal Control and Linear Programming Approach. Applied Mathematics and Optimization, Springer Verlag (Germany), 2011, 63 (2), pp.257-276. ⟨10.1007/s00245-010-9120-y⟩. ⟨hal-00727715⟩



Record views